# SDR ABXA050069

- Difficulty date: March 8, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N945AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47551
- Aircraft time: 57,832 hours, 60,601 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59177079
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 30 AT STA 945 WAS CORRODED BEYOND LIMITS.  REPLACED LONGERON IAW DC-9 SRM 51-30-5 AND 51-30-2.
